# SDR SWAA2022022372390

- Difficulty date: September 27, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,056 hours, 40,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STIFFENER AT STA. 540 BETWEEN CENTER FLOOR BEAM LBL 0.07 AND RBL 24.82 HAS A 3' CRACK IN THE FORWARD LEFT RADIUS. / R&R STIFFENER PER SRM 51-40-02
